Alert archive / Utah / Red Flag Warnings in 2010
Red Flag Warning 5, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at Jun 15, 2010, 3:28 AM MDT. It took effect at Jun 16, 2010, 12:00 PM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2010, 3:28 AM MDT (09:28 UTC)
- In effect from
- Jun 16, 2010, 12:00 PM MDT
- Expired
- Jun 17, 2010, 12:00 AM MDT
- In force
- 12 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
794 WWUS85 KSLC 150928 RFWSLC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 328 AM MDT TUE JUN 15 2010 UTZ439-152130- /O.UPG.KSLC.FW.A.0002.100616T1800Z-100617T0600Z/ /O.NEW.KSLC.FW.W.0005.100616T1800Z-100617T0600Z/ UTAHS DIXIE AND ZION CANYON- 328 AM MDT TUE JUN 15 2010 ...RED FLAG WARNING IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT MDT WEDNESDAY NIGHT FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 439... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT MDT WEDNESDAY NIGHT. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: FIRE ZONE 439 UTAHS DIXIE AND ZION CANYON. * WIND: SOUTHWEST WINDS OF 10 TO 20 MPH EARLY WEDNESDAY WILL INCREASE TO 25 TO 35 MPH WITH GUSTS APPROACHING 50 MPH DURING THE AFTERNOON. THESE WINDS WILL CONTINUE INTO EARLY WEDNESDAY EVENING...THEN GRADUALLY DECREASE DURING THE LATE EVENING. * HUMIDITY: HUMIDITIES WILL DROP INTO THE TEENS LATE WEDNESDAY MORNING...THEN CONTINUE DOWN INTO THE LOWER TEENS AND SINGLE DIGITS DURING THE AFTERNOON. HUMIDITIES WILL REMAIN LOW WEDNESDAY EVENING...WITH POOR RECOVERIES AFTER MIDNIGHT. * IMPACTS: HAZARDOUS FIRE WEATHER CONDITIONS WILL EXIST WERE STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES COMBINE WEDNESDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ UTZ440-152130- /O.UPG.KSLC.FW.A.0002.100616T1800Z-100617T0600Z/ /O.NEW.KSLC.FW.W.0005.100616T1800Z-100617T0600Z/ SOUTH CENTRAL UTAH- 328 AM MDT TUE JUN 15 2010 ...RED FLAG WARNING IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT MDT WEDNESDAY NIGHT FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 440 BELOW 6500 FEET... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING BELOW 6500 FEET...WHICH IS IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT MDT WEDNESDAY NIGHT. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: FIRE ZONE 440 SOUTH CENTRAL UTAH. * WIND: SOUTHWEST WINDS OF 10 TO 20 MPH EARLY WEDNESDAY WILL INCREASE TO 25 TO 35 MPH WITH GUSTS APPROACHING 50 MPH DURING THE AFTERNOON. THESE WINDS WILL CONTINUE INTO EARLY WEDNESDAY EVENING...THEN GRADUALLY DECREASE DURING THE LATE EVENING. * HUMIDITY: HUMIDITIES WILL DROP INTO THE TEENS LATE WEDNESDAY MORNING...THEN CONTINUE DOWN INTO THE LOWER TEENS AND SINGLE DIGITS DURING THE AFTERNOON. HUMIDITIES WILL REMAIN LOW WEDNESDAY EVENING...WITH POOR RECOVERIES AFTER MIDNIGHT. * IMPACTS: HAZARDOUS FIRE WEATHER CONDITIONS WILL EXIST WERE STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES COMBINE WEDNESDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
3 follow-up statements
370 WWUS85 KSLC 152029 RFWSLC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 229 PM MDT TUE JUN 15 2010 UTZ439-161100- /O.CON.KSLC.FW.W.0005.100616T1800Z-100617T0600Z/ UTAHS DIXIE AND ZION CANYON- 229 PM MDT TUE JUN 15 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT MDT WEDNESDAY NIGHT FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 439... * AFFECTED AREA: FIRE ZONE 439 UTAHS DIXIE AND ZION CANYON. * WIND: SOUTHWEST WINDS OF 10 TO 20 MPH EARLY WEDNESDAY WILL INCREASE TO 30 TO 40 MPH WITH GUSTS IN EXCESS OF 60 MPH DURING THE AFTERNOON AND EVENING BEFORE DIMINISHING BY MIDNIGHT. * HUMIDITY: HUMIDITIES WILL FALL INTO THE SINGLE DIGITS DURING THE AFTERNOON. HUMIDITIES WILL REMAIN LOW WEDNESDAY EVENING...WITH POOR RECOVERIES AFTER MIDNIGHT. * IMPACTS: HAZARDOUS FIRE WEATHER CONDITIONS WILL EXIST WERE STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES COMBINE WEDNESDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ UTZ440-161100- /O.CON.KSLC.FW.W.0005.100616T1800Z-100617T0600Z/ SOUTH CENTRAL UTAH- 229 PM MDT TUE JUN 15 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT MDT WEDNESDAY NIGHT FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 440 BELOW 6500 FEET... * AFFECTED AREA: FIRE ZONE 440 SOUTH CENTRAL UTAH. * WIND: SOUTHWEST WINDS OF 10 TO 20 MPH EARLY WEDNESDAY WILL INCREASE TO 30 TO 40 MPH WITH GUSTS IN EXCESS OF 60 MPH DURING THE AFTERNOON AND EVENING BEFORE DIMINISHING BY MIDNIGHT. * HUMIDITY: HUMIDITIES WILL FALL INTO THE SINGLE DIGITS DURING THE AFTERNOON. HUMIDITIES WILL REMAIN LOW WEDNESDAY EVENING...WITH POOR RECOVERIES AFTER MIDNIGHT. * IMPACTS: HAZARDOUS FIRE WEATHER CONDITIONS WILL EXIST WERE STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES COMBINE WEDNESDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
723 WWUS85 KSLC 160943 RFWSLC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 343 AM MDT WED JUN 16 2010 UTZ439-162145- /O.CON.KSLC.FW.W.0005.100616T1800Z-100617T0600Z/ UTAHS DIXIE AND ZION CANYON- 343 AM MDT WED JUN 16 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 439... * AFFECTED AREA: FIRE ZONE 439 UTAHS DIXIE AND ZION CANYON. * WIND: SOUTHWEST WINDS OF 10 TO 20 MPH EARLY TODAY WILL INCREASE TO 30 TO 40 MPH WITH GUSTS UP TO 60 MPH DURING THIS AFTERNOON AND EVENING BEFORE DIMINISHING BY MIDNIGHT. * HUMIDITY: HUMIDITIES WILL FALL INTO THE SINGLE DIGITS THIS AFTERNOON. HUMIDITIES WILL REMAIN LOW THIS EVENING...WITH POOR RECOVERIES AFTER MIDNIGHT. * IMPACTS: HAZARDOUS FIRE WEATHER CONDITIONS WILL EXIST WHERE STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES COMBINE THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ UTZ440-162145- /O.CON.KSLC.FW.W.0005.100616T1800Z-100617T0600Z/ SOUTH CENTRAL UTAH- 343 AM MDT WED JUN 16 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 440 BELOW 6500 FEET... * AFFECTED AREA: FIRE ZONE 440 SOUTH CENTRAL UTAH. * WIND: SOUTHWEST WINDS OF 10 TO 20 MPH EARLY TODAY WILL INCREASE TO 30 TO 40 MPH WITH GUSTS UP TO 60 MPH DURING THE AFTERNOON AND EVENING BEFORE DIMINISHING BY MIDNIGHT. * HUMIDITY: HUMIDITIES WILL FALL INTO THE SINGLE DIGITS THIS AFTERNOON. HUMIDITIES WILL REMAIN LOW THIS EVENING...WITH POOR RECOVERIES AFTER MIDNIGHT. * IMPACTS: HAZARDOUS FIRE WEATHER CONDITIONS WILL EXIST WHERE STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES COMBINE THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
858 WWUS85 KSLC 161756 RFWSLC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1156 AM MDT WED JUN 16 2010 UTZ439-170600- /O.CON.KSLC.FW.W.0005.100616T1800Z-100617T0600Z/ UTAHS DIXIE AND ZION CANYON- 1156 AM MDT WED JUN 16 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 439... * AFFECTED AREA: FIRE ZONE 439 UTAHS DIXIE AND ZION CANYON. * WIND: SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH CAN BE EXPECTED THIS AFTERNOON AND EVENING BEFORE DIMINISHING BY MIDNIGHT. * HUMIDITY: HUMIDITIES WILL FALL INTO THE SINGLE DIGITS THIS AFTERNOON. HUMIDITIES WILL REMAIN LOW THIS EVENING...WITH POOR RECOVERIES AFTER MIDNIGHT. * IMPACTS: HAZARDOUS FIRE WEATHER CONDITIONS WILL EXIST WHERE STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES COMBINE THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ UTZ440-170600- /O.CON.KSLC.FW.W.0005.100616T1800Z-100617T0600Z/ SOUTH CENTRAL UTAH- 1156 AM MDT WED JUN 16 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 440 BELOW 6500 FEET... * AFFECTED AREA: FIRE ZONE 440 SOUTH CENTRAL UTAH. * WIND: SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH CAN BE EXPECTED THIS AFTERNOON AND EVENING BEFORE DIMINISHING BY MIDNIGHT. * HUMIDITY: HUMIDITIES WILL FALL INTO THE SINGLE DIGITS THIS AFTERNOON. HUMIDITIES WILL REMAIN LOW THIS EVENING...WITH POOR RECOVERIES AFTER MIDNIGHT. * IMPACTS: HAZARDOUS FIRE WEATHER CONDITIONS WILL EXIST WHERE STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES COMBINE THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Jun 14, 8:56 PM MDT, 6 hours 32 minutes earlier.
Area forecast discussion, Jun 14, 8:56 PM MDT, 6 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
856 PM MDT MON JUN 14 2010
.SYNOPSIS...A WARMER AND DRIER AIRMASS WILL SETTLE INTO THE AREA
THROUGH WEDNESDAY MORNING. THE NEXT PACIFIC STORM SYSTEM WILL BRING
A COLD FRONT INTO UTAH WEDNESDAY AFTERNOON AND NIGHT.
&&
.DISCUSSION...AFTER TYPICAL CUMULUS DEVELOPMENT OVER THE HIGHER
TERRAIN THIS AFTERNOON...SKIES ARE CLEARING ACROSS THE CWA THIS
EVENING AS A SHORTWAVE RIDGE BUILDS OVER THE AREA. TEMPERATURES
TONIGHT AND TOMORROW ARE EXPECTED TO BE JUST ABOVE CLIMATOLOGICAL
NORMALS ACROSS MUCH OF THE AREA...WITH SOUTHWESTERLY FLOW
INCREASING THROUGH THE DAY TUESDAY AHEAD OF THE NEXT APPROACHING
TROUGH.
THE SOUTHWESTERLY WINDS AHEAD OF THE ASSOCIATED COLD FRONT WILL
BECOME QUITE GUSTY ON WEDNESDAY...WITH 700 MB FLOW IN THE SOUTHERN
HALF OF UTAH GENERALLY IN THE 40 TO 50 KNOT RANGE BY 00Z THURSDAY.
POST-FRONTAL WINDS COULD ALSO BE STRONG...WITH A TIGHT BAROCLINIC
ZONE AND MODEL FORECASTED 700MB WINDS BEHIND THE FRONT OF 20 TO 30
KNOTS...WHICH IS SIGNIFICANTLY STRONGER THAN IS SEEN WITH THE
TYPICAL COLD FRONT IN THIS AREA. IN ADDITION TO THE SYNOPTIC SCALE
WINDS...THUNDERSTORMS COULD ALSO BE AN ISSUE IN NORTHERN UTAH ON
WEDNESDAY. MODELS ARE SHOWING 0-6 KM SHEAR IN EXCESS OF 60 KNOTS
ON WEDNESDAY AFTERNOON...AND COMBINED WITH STRONG PVA AS THE
TROUGH SWINGS THROUGH THE AREA...COULD INITIATE SOME WELL
ORGANIZED CONVECTION.
BOTH THE CONVECTION AND POST-FRONTAL WINDS WILL BE IMPACTED BY THE
TIMING OF THE COLD FRONT...WHICH HAS BEEN SOMEWHAT UNCERTAIN THE
LAST COUPLE DAYS. BOTH THE GFS AND ECMWF HAVE THE 700MB
BAROCLINIC ZONE MOVING THROUGH THE WASATCH FRONT BETWEEN 18Z
WEDNESDAY AND 00Z THURSDAY. THE 18Z NAM HAD BEEN ADVERTISING A
SLOWER SOLUTION...BUT THE RECENT 00Z RUN LOOKS VERY SIMILAR TO THE
GLOBAL SOLUTIONS...SO PERHAPS CONFIDENCE IS FINALLY INCREASING ON
THE TIMING OF THE FRONTAL PASSAGE.
THE CURRENT FORECAST FOR TONIGHT LOOKS GOOD AND NO UPDATES ARE
PLANNED FOR THIS EVENING.
&&
.AVIATION...NO WEATHER CONCERNS AT THE SLC TERMINAL THROUGH
TONIGHT AS HIGH PRESSURE BUILDS OVER THE AREA. FOR
TOMORROW...THERE IS A 20 PERCENT CHANCE OF SHOWERS AND
THUNDERSTORMS IMPACTING THE TERMINAL...WITH GUSTY ERRATIC WINDS
BEING THE MOST LIKELY IMPACT. THERE IS ALSO A 30 PERCENT CHANCE
OF SOUTHERLY WINDS GUSTING TO GREATER THAN 30 MPH AFTER 18Z
TUESDAY.
&&
.FIRE WEATHER...HIGH PRESSURE ALOFT MOVING EAST THROUGH THE REGION
WILL BEGIN A SIGNIFICANT WARMING/DRYING TREND THROUGH MIDWEEK. THE
NEXT PACIFIC TROUGH WILL MOVE EAST THROUGH THE NRN ROCKIES/NRN GREAT
BASIN LATE WEDNESDAY/THURSDAY. INCREASING SOUTH WINDS ALOFT AHEAD OF
THIS TROUGH BEGINNING TUESDAY WILL RESULT IN INCREASINGLY STRONG
SOUTHERLY SURFACE WINDS OVER WRN/SRN UTAH TUESDAY AFTERNOON AND
AGAIN ON WEDNESDAY. RH VALUES WILL ALSO BE LOW...WITH SINGLE DIGIT
READINGS EXPECTED NEAR THE UT/AZ BORDER. CRITICAL FUELS AND CRITICAL
FIRE WEATHER CONDITIONS IN LOW RH/HIGH WINDS WILL LIKELY REQUIRE A
RED FLAG WARNING FOR THE SRN TIER OF FIRE ZONES WEDNESDAY...AND
POSSIBLY LATE TUESDAY.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR UTAH FIRE ZONES 439 AND 440.
WY...NONE.
&&
PUBLIC...SCHOENING
FIRE WEATHER...CONGER
AVIATION...SCHOENING
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Jun 14, 4:36 AM MDT, 22 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 436 AM MDT MON JUN 14 2010 UTZ001>016-019>021-517-518-WYZ021-151200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 436 AM MDT MON JUN 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT WARMER AND DRIER CONDITIONS WILL DEVELOP OVER THE AREA TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE NEXT STORM SYSTEM WILL PUSH A COLD FRONT THROUGH UTAH WEDNESDAY AFTERNOON AND EVENING...BRINGING A BRIEF PERIOD OF COOLER TEMPERATURES TO THE AREA. STRONG SOUTH WINDS ARE EXPECTED ACROSS MAINLY SOUTHERN AND CENTRAL UTAH WEDNESDAY AFTERNOON AHEAD OF THE COLD FRONT. THE WINDS WILL SHIFT TO THE NORTHWEST AND REMAIN STRONG BEHIND THE FRONT WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING ACROSS NORTHERN AND CENTRAL UTAH AND SOUTHWEST WYOMING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 3:54 AM MDT | High Wind Watch | SLC | 11 hr | |
| Jun 15, 3:16 PM MDT | High Wind Watch | SLC | 13 hr | |
| Jun 15, 3:16 PM MDT | High Wind Warning | SLC | 33 hr | |
| Jun 15, 5:39 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 36 min |
Nearby
Red Flag Warnings in Utah, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.